# SDR R61A201608050457

- Difficulty date: August 5, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 23,405 hours, 18,297 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED1033
- Condition: Deployed
- Location: L1 Door
- Part time: 19,297 hours, 14,226 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A CLOSED THE L1 DOOR AND THE DOOR ARMING AND VENT FLAP LEVERS WOULD NOT CLOSE.  F/A OPENED THE L1 DOOR AND THE SLIDE DEPLOYED. MAINTENANCE R & R L1 DOOR SLIDE IAW AMM AND OPS CHECKED GOOD.
